# SDR SWAA2017011811250

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 62,863 hours, 36,679 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD UPPER WING TO BODY  FAIRING 191AL SUPPORT BRACKET CRACKED      R & R THE BRACKET IAW SRM.
